Can you take maxalt after taking two BC powders?

I’m due a migraine (get one monthly around my menstrual). Today I woke feeling the subtle start of a migraine so I took a cherry bc powder. Hours passed and it came back (still very subtle) so I took another BC powder.

I was just curious if anyone knew or had any experience with this situation. If I wound up getting a full fledged migraine could I take maxalt after taking two bc powders? Or could it effect me or possibly the way the maxalt would work? I like to prevent them if I can.. bc they tend to get so bad and mess me over for days. Migraines are something that’s ruined many special occasions in my life and with Christmas around the corner it has me worried I may just get one in the next few days!


Community Answers
  • Joanna Bodner moderator
    3 months ago

    Hi there @jlynn89, Thanks so much for your question. Have you by chance had an opportunity to ask your healthcare provider if this can be done? Unfortunately we are unable to provide you with medical/treatment advice. Sure hoping you may have gotten your answer to this already. Let us know what you hear!

  • Share Your Answer

    Poll